# SDR SIMA20140824010

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 36,432 hours, 33,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  R & R NR 1 EPSU BATTERY & CHARGER.  OPERATIONS CHECKED GOOD IAW AMM 33-50-04.  BATTERY CHARGER ASSEMBLY PN 11-0049 SN 19737.
